Natural transformations between T²₁T*M and T*T²₁M

Volume 56 / 1991

Miroslav Doupovec Annales Polonici Mathematici 56 (1991), 67-77 DOI: 10.4064/ap-56-1-67-77

Abstract

We determine all natural transformations T²₁T*→ T*T²₁ where $T^r_k M = J^r_0 (ℝ^k,M)$. We also give a geometric characterization of the canonical isomorphism ψ₂ defined by Cantrijn et al.

Authors

  • Miroslav Doupovec

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image